Publications > Artigos em Revistas Internacionais

New Existence Result for Autonomous One-Dimensional Optimal Control Problems

Pedregal, P.; Tiago, Jorge

Journal of Optimization Theory and Applications, 134(2) (2007), 241-255

The approach to optimal control problems based on a purely variational reformulation may lead to new existence results by using fine, general existence theorems for variational problems without convexity assumptions. We illustrate this perspective here for autonomous one-dimensional problems and defer the study of more complex situations to later work.